# SDR COMA9630149

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: AC044
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864141
- Condition: Leaking
- Location: Nlg
- Part time: 25,384 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NOSE GEAR.  REPLACED NOSE GEAR RETRACT ACTUATOR.
